# SDR VNAA2018011499908

- Difficulty date: January 14, 2018
- Submitted: January 15, 2018
- Operation: Air carrier
- Aircraft: N257PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7939
- Aircraft time: 32,099 hours, 32,148 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 601R360081
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD WEB HAS A CRACK INDICATION NOTED AT LBL 36.20, WL 76,  ONE INCH LONG. CUT OUT DAMAGE IAW REO 601R-53-61-1285, REV E, SHEET 13, SECTION 5D.    THE CUTOUT IS OUTSIDE OF REO 601R-53-61-1285 REPAIR SCOPE.   PERFORMED EDDY CURRENT ON REWORKED AREAS IAW REO 601R-53-61-1285, REV E, SHEET 9, NOTE 4. NO INDICATIONS NOTED.  REPAIRED THE BULKHEAD WEB IAW REO 601R-53-61-1285, REV E.
